# SDR ASAA2023050643220

- Difficulty date: May 6, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 4,235 hours, 1,252 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920704
- Part serial: 2827
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 4,452 hours, 1,309 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 31-005-00 #2 ENG HAS FAULT MSG 36-12031 BLEED FAMV RVDT R. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 36-12-00-810-804. WIRING CHECKS COMPLETED AND TESTED GOOD REF B737-9 WDM 36-11-23-1. REMOVED AND REPLACED R/H ENG FAMV REF B737-9 AMM 36-12-03. OPS CHECK NORMAL TESTS PASSED. NO FAULTS.
